# SDR MASA2009040200117

- Difficulty date: April 2, 2009
- Submitted: April 3, 2009
- Operation: Air carrier
- Aircraft: N903FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15003
- Aircraft time: 15,551 hours, 12,000 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Loose
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASH FLT 2829 PHX-TUS.  EMERGENCY OVERWING DOOR INTERIOR HANDLE COVER WOULD NOT STAY ON.  MX RE-SECURED THE COVER.
